# SDR CA120412001

- Difficulty date: March 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 99,524 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655305
- Condition: Failed
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACOMPLISHMENT OF SB 767-25A0260, THE LT OFF WING SLIDE UNLATCH ACTUATOR FAILED TO FULLY UNLATCH UNDER 175 IN/LBS IAW SB REQUIREMENT.  ON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE MOST FWD LATCH DID NOT OPEN FULLY AND THIS CAUSED THE JAM, ALSO ON OPENING THE SLIDE DOOR IT WAS OBSERVED THAT THE SLIDE WAS PARTIALLY UNRAVELLED,  AS THE SLIDE AND LATCH SYS WERE IN THIS CONDITION ON AC ARRIVAL IT IS LIKELY THAT THE SLIDE WOULD NOT DEPLOY IN AN EMERGENCY SITUATION OR COULD PART DEPLOY UNINTENTIONALLY.  SLIDE WILL BE RESTORED CORRECTLY AND DEFFECTIVE PARTS WILL BE CHANGED ACCORDINGLY.
